# SDR IPXA2025042837359

- Difficulty date: April 4, 2025
- Submitted: May 1, 2025
- Operation: Air carrier
- Aircraft: N470UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25486
- Aircraft time: 34,739 hours, 20,775 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Frame
- Part number: 146N6603183
- Condition: Corroded
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR:  AFT CARGO DOOR INTERNAL LWR FRAME NO.3 (FROM FWD) HAS CORROSION.   DOT NO. 17-10.  INSTALLED NEW LOWER FRAME ON AFT CARGO DOOR. P/N MS20470AD6-6, B/N 0004377267, QTY 15. P/N BACB30NX6K3, B/N 0004325741, QTY 2. P/N BACN10ZV3, B/N 0000281333, QTY 5. P/N 04-001-0109, B/N 0004371368, QTY 1. IAW SRM 51-40-02-0G. REVIEWED.
